# SDR DALA2015040202596

- Difficulty date: March 31, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 63,129 hours, 45,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLUG ON LT SEAT TRACK X=22 AT Y=879 PAX CABIN, SM CARD 35, ZONE 201.  PLUG WAS REPLACED IAW SRM 53-05, FIG 4A.  LP 1887253
